# SDR MASA200500319

- Difficulty date: April 28, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 17,360 hours, 13,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2934.  THE CREW REPORTED A CABIN EMERGENCY EXIT LIGHTED SIGN AT THE SERVICE DOOR THAT WAS 50 PERCENT LIT.  MAINTENANCE RESET AND OPS CHECKED GOOD.
